BIROn - Birkbeck Institutional Research Online

    Markov perfect equilibria in an n-player war of attrition

    Kapur, Sandeep (1995) Markov perfect equilibria in an n-player war of attrition. Economics Letters 47 (2), pp. 149-154. ISSN 0165-1765.

    Full text not available from this repository.

    Abstract

    A symmetric finite-player war of attrition is studied in discrete time using the notion of Markov perfect equilibria. Considering the limit of the discrete time model as the decision interval becomes arbitrarily small allows a simple characterization of the mixed strategy equilibrium.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 07 Jul 2020 12:00
    Last Modified: 07 Jul 2020 12:00
    URI: http://eprints.bbk.ac.uk/id/eprint/32473

    Statistics

    Downloads
    Activity Overview
    0Downloads
    20Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item